# SDR DALA2016120509512

- Difficulty date: December 4, 2016
- Submitted: December 5, 2016
- Operation: Air carrier
- Aircraft: N607AT
- Make and model: Boeing 717-200
- Aircraft serial: 55074
- Aircraft time: 34,221 hours, 30,544 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Bs 672
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON THE LEFT CUSP WEB BS 672 BETWEEN LBL 60 AND 54.  THE DAMAGE WAS REMOVED IAW SRM 53-00-55 REPAIR 4, HFEC WAS ACCOMPLISHED AND NO CRACKS WERE FOUND IAW NDT SPM 06-10-01.001. A REPAIR WAS FABRICATED IAW SRM 53-00-55 REPAIR 4 FIG 215, AND INSTALLED IAW SRM 53-00-55, FIG 215. AND SRM 51-41-02.
